I had a baby 4 1/2 months ago. Exclusively pumped for 6 weeks. I was taking trinessa but stopped due to side effects. While on the pill had spotting/period for about 2 weeks. I stopped the pill at the end of January and since then haven't had another period. Had some mucousy discharge about 3 weeks ago and terrible cramping and back ache last week but st...
You may be having lactational amenorrhea. Lactational amenorrhoea method of contraception is effective only if three criterion are met ,i.e. exclusive breast feeding, menses not started and baby less than 6months of age and provided the optimal breast feeding practices are undertaken. Return of menses after delivery is variable and first few cycles are usually anovulatory. So, it is not unusual to experience spotting only during menses. Similarly return of fertility is also very variable. In my opinion, chances of pregnancy are less if you meet all the three criterion, but it is safer to rule out pregnancy by doing a urine pregnancy test.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.